Alert archive / Florida / High Surf Advisories in 2011

High Surf Advisory 2, NWS Miami, FL

October 8, 2011Palm Beach County, Florida

NWS Miami, FL issued this high surf advisory at Oct 8, 2011, 4:55 AM EDT for Palm Beach County, Florida. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Oct 8, 2011, 4:55 AM EDT (08:55 UTC)
Expired
Oct 9, 2011, 8:00 PM EDT
In force
39 hr
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 115 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 8.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2011-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1370 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2011-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1370 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

468 
WHUS42 KMFL 080855
CFWMFL

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
455 AM EDT SAT OCT 8 2011

FLZ168-091000-
/O.NEW.KMFL.SU.Y.0002.111008T0855Z-111010T0000Z/
/O.EXT.KMFL.RP.S.0011.000000T0000Z-111010T0000Z/
COASTAL PALM BEACH-
455 AM EDT SAT OCT 8 2011

...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT SUNDAY...
...STRONG RIP CURRENTS ATLANTIC BEACHES...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT SUNDAY. 

* TIMING...STRONG ONSHORE WINDS ALONG THE ATLANTIC COAST WILL LEAD
  TO STRONG RIP CURRENTS ALONG THE ATLANTIC BEACHES THROUGH
  SUNDAY. ALSO, SEAS WILL CONTINUE TO BUILD WITH A BUILDING
  NORTHEAST SWELL. THIS WILL LEAD TO HIGH SURF ALONG THE COAST
  WITH BREAKING WAVE HEIGHTS OF 10 FEET OR HIGHER EXPECTED. GIVEN
  THESE HAZARDS, SWIMMING IS NOT ADVISED.

* IMPACTS...WHEN THE RIP CURRENT RISK IS HIGH... THE SURF ZONE 
  IS DANGEROUS FOR ALL LEVELS OF SWIMMERS. IF YOU DO SWIM... 
  ALWAYS SWIM IN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND
PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY
ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

FLZ172-173-091000-
/O.EXT.KMFL.RP.S.0011.000000T0000Z-111010T0000Z/
COASTAL BROWARD-COASTAL MIAMI DADE-
455 AM EDT SAT OCT 8 2011

...RIP CURRENT RISK NOW IN EFFECT THROUGH SUNDAY EVENING...

* TIMING...STRONG ONSHORE WINDS ALONG THE ATLANTIC COAST WILL LEAD
  TO STRONG RIP CURRENTS ALONG THE ATLANTIC BEACHES THROUGH SUNDAY.
  SWIMMING IS NOT ADVISED.

* IMPACTS...WHEN THE RIP CURRENT RISK IS HIGH... THE SURF ZONE 
  IS DANGEROUS FOR ALL LEVELS OF SWIMMERS. IF YOU DO SWIM... 
  ALWAYS SWIM IN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND
PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY
ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$


PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
3 follow-up statements
815 
WHUS42 KMFL 081907
CFWMFL

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
307 PM EDT SAT OCT 8 2011

FLZ168-091000-
/O.CON.KMFL.SU.Y.0002.000000T0000Z-111010T0000Z/
/O.CON.KMFL.RP.S.0011.000000T0000Z-111010T0000Z/
COASTAL PALM BEACH-
307 PM EDT SAT OCT 8 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING...

* TIMING...STRONG ONSHORE WINDS ALONG THE ATLANTIC COAST WILL LEAD
  TO STRONG RIP CURRENTS ALONG THE ATLANTIC BEACHES THROUGH
  SUNDAY. SEAS WILL CONTINUE TO BUILD AS A NORTHEAST SWELL ALSO
  AFFECTS THE WATERS. THIS WILL LEAD TO HIGH SURF ALONG THE COAST
  WITH BREAKING WAVE HEIGHTS OF 10 FEET OR HIGHER EXPECTED. GIVEN
  THESE HAZARDS... SWIMMING IS NOT ADVISED.

* IMPACTS...WHEN THE RIP CURRENT RISK IS HIGH...THE SURF ZONE IS
  DANGEROUS FOR ALL LEVELS OF SWIMMERS. IF YOU DO SWIM...ALWAYS
  SWIM IN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND
PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY
ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

FLZ172-173-091000-
/O.CON.KMFL.RP.S.0011.000000T0000Z-111010T0000Z/
COASTAL BROWARD-COASTAL MIAMI DADE-
307 PM EDT SAT OCT 8 2011

...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING...

* TIMING...STRONG ONSHORE WINDS ALONG THE ATLANTIC COAST WILL 
  LEAD TO STRONG RIP CURRENTS ALONG THE ATLANTIC BEACHES THROUGH 
  SUNDAY. SWIMMING IS NOT ADVISED. 

* IMPACTS...WHEN THE RIP CURRENT RISK IS HIGH... THE SURF ZONE 
  IS DANGEROUS FOR ALL LEVELS OF SWIMMERS. IF YOU DO SWIM... 
  ALWAYS SWIM IN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND
PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY
ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$


PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
521 
WHUS42 KMFL 082300 AAA
CFWMFL

COASTAL HAZARD MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
700 PM EDT SAT OCT 8 2011

FLZ168-091200-
/O.CON.KMFL.SU.Y.0002.000000T0000Z-111010T0000Z/
/O.CON.KMFL.RP.S.0011.000000T0000Z-111010T0000Z/
COASTAL PALM BEACH-
700 PM EDT SAT OCT 8 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...
...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING...
...MINOR COASTAL FLOODING POSSIBLE...

* TIMING...STRONG RIP CURRENTS ALONG THE ATLANTIC BEACHES WILL
  PERSIST THROUGH SUNDAY DUE TO THE COMBINATION OF STRONG ONSHORE
  WINDS AND LARGE SURF. SURF WILL REMAIN IN THE 5 TO 8 FOOT RANGE
  WITH OCCASIONAL LARGER WAVES UP TO 10 FEET THROUGH SUNDAY.

* IMPACTS...WHEN THE RIP CURRENT RISK IS HIGH...THE SURF ZONE IS
  DANGEROUS FOR ALL LEVELS OF SWIMMERS. IF YOU DO SWIM...ALWAYS
  SWIM IN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. MINOR TO
  MODERATE BEACH EROSION. MINOR COASTAL FLOODING IN THE TYPICALLY
  VULNERABLE LOCATIONS WILL REMAIN A POSSIBILITY THROUGH THIS
  TIME...MAINLY AT HIGH TIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND
PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY
ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

FLZ172-173-091200-
/O.CON.KMFL.RP.S.0011.000000T0000Z-111010T0000Z/
COASTAL BROWARD-COASTAL MIAMI DADE-
700 PM EDT SAT OCT 8 2011

...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING...
...MINOR COASTAL FLOODING POSSIBLE...

* TIMING...STRONG RIP CURRENTS ALONG THE ATLANTIC BEACHES WILL
  PERSIST THROUGH SUNDAY DUE TO THE COMBINATION OF STRONG ONSHORE
  WINDS AND LARGE SURF. SURF WILL REMAIN IN THE 4 TO 6 FOOT RANGE
  WITH OCCASIONAL LARGER WAVES UP TO 8 FEET THROUGH SUNDAY.

* IMPACTS...WHEN THE RIP CURRENT RISK IS HIGH...THE SURF ZONE IS
  DANGEROUS FOR ALL LEVELS OF SWIMMERS. IF YOU DO SWIM... ALWAYS
  SWIM IN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. MINOR TO
  MODERATE BEACH EROSION. MINOR COASTAL FLOODING IN THE TYPICALLY
  VULNERABLE LOCATIONS WILL REMAIN A POSSIBILITY THROUGH THIS
  TIME...MAINLY AT HIGH TIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND
PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY
ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$


PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
237 
WHUS42 KMFL 090837
CFWMFL

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
437 AM EDT SUN OCT 9 2011

FLZ168-100000-
/O.CON.KMFL.SU.Y.0002.000000T0000Z-111010T0000Z/
/O.CON.KMFL.RP.S.0011.000000T0000Z-111010T0000Z/
COASTAL PALM BEACH-
437 AM EDT SUN OCT 9 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...HIGH RISK OF RIP CURRENTS...

* TIMING...STRONG RIP CURRENTS ALONG THE ATLANTIC BEACHES WILL
  CONTINUE DUE TO THE COMBINATION OF STRONG ONSHORE WINDS AND
  LARGE SURF. SURF WILL REMAIN IN THE 5 TO 8 FOOT RANGE WITH
  OCCASIONAL LARGER WAVES UP TO 10 FEET THROUGH EARLY THIS EVENING.

* IMPACTS...HIGH SURF AND STRONG RIP CURRENTS WILL MAKE THE SURF
  ZONE DANGEROUS FOR ALL LEVELS OF SWIMMERS, SO SWIMMING IS NOT
  ADVISED. IF YOU DO SWIM...ALWAYS SWIM IN SIGHT OF A LIFEGUARD
  AND NEVER SWIM ALONE. MINOR TO MODERATE BEACH EROSION AND MINOR
  COASTAL FLOODING IN THE TYPICALLY VULNERABLE LOCATIONS WILL
  REMAIN A POSSIBILITY...MAINLY AT HIGH TIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND
PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY
ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

FLZ172-173-100000-
/O.CON.KMFL.RP.S.0011.000000T0000Z-111010T0000Z/
COASTAL BROWARD-COASTAL MIAMI DADE-
437 AM EDT SUN OCT 9 2011

...HIGH RISK OF RIP CURRENTS...

* TIMING...THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC
  BEACHES, SOME STRONG.

* IMPACTS...ROUGH SURF AND STRONG RIP CURRENTS WILL MAKE THE SURF
  ZONE DANGEROUS FOR ALL LEVELS OF SWIMMERS, SO SWIMMING IS NOT
  ADVISED. IF YOU DO SWIM...ALWAYS SWIM IN SIGHT OF A LIFEGUARD
  AND NEVER SWIM ALONE. MINOR BEACH EROSION AND MINOR COASTAL
  FLOODING IN THE TYPICALLY VULNERABLE LOCATIONS WILL REMAIN A
  POSSIBILITY...MAINLY AT HIGH TIDE AT AROUND SUNRISE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND
PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY
ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$


PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this high surf advisory went out at Oct 7, 10:46 PM EDT, 6 hours 9 minutes earlier.

Area forecast discussion, Oct 7, 10:46 PM EDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1046 PM EDT FRI OCT 7 2011

.UPDATE...
A FLOOD WATCH HAS BEEN ISSUED ACROSS THE EASTERN SECTIONS OF SOUTH
FLORIDA DUE TO THE POTENTIAL FOR A PROLONGED PERIOD OF RAIN
THROUGH SUNDAY. A FEW AREAS ALONG THE EAST COAST AND METRO AREAS
HAVE ALREADY RECORDED UP TO 2.46 INCHES TODAY WITH POSSIBLE
LOCALLY HIGHER AMOUNTS WHICH HAVE BEEN ESTIMATED ON RADAR.
DESPITE THE PERSISTENT DIFFERENCES WITH REGARD TO THE DETAILS ON
THE EVOLUTION OF THIS SYSTEM FROM MODEL TO MODEL RUN...THE
GENERAL CONSENSUS AND OFFICIAL FORECAST IS FOR TOTAL ACCUMULATIONS
RANGING FROM 4 TO 6 INCHES OVER THE EASTERN PORTIONS OF THE AREA
AND UP TO 2 TO 4 INCHES OVER THE WESTERN HALF OF THE LOCAL AREA
OVER THE NEXT COUPLE OF DAYS. AS TYPICALLY OBSERVED...LOCALLY
HIGHER AMOUNTS WILL BE POSSIBLE...ESPECIALLY OVER THE EAST COAST
AREAS. 85/AG

&&

.PREV DISCUSSION... /ISSUED 748 PM EDT FRI OCT 7 2011/

AVIATION...SCATTERED SHOWERS WILL CONTINUE TO MOVE FROM EAST TO
WEST INTO THE EAST COAST METRO THROUGH TONIGHT. COVERAGE OF
SHOWERS AND STORMS WILL ALSO INCREASE AND LIKELY BECOME
WIDESPREAD BY SAT AFTERNOON. MVFR AND IFR CONDITIONS MAY BE COMMON
DURING SAT. GUSTY EAST WINDS WILL ALSO BE A CONCERN THROUGH THE
PERIOD. /TINGLER

PREV DISCUSSION... /ISSUED 252 PM EDT FRI OCT 7 2011/

SYNOPSIS...STRONG SURFACE HIGH PRESSURE CENTERED OVER THE MID
ATLANTIC COAST RIDGING SOUTHEASTWARD ACROSS THE WESTERN ATLANTIC
AND THE FLORIDA PENINSULA. AMPLE LOW LEVEL MOISTURE BEING
TRANSPORTED WESTWARD FROM THE ATLANTIC OVER THE LOCAL AREA. WEAK
TROUGH OVER THE WESTERN CARIBBEAN. WEAK UPPER LEVEL LOW OVER
THE ERN GULF OF MEX.

SHORT TERM...TONIGHT THROUGH SUNDAY...A TIGHT PRESSURE GRADIENT
BETWEEN THE SFC HIGH PRESS RIDGE TO THE NORTH AND A WEAK TROUGH OVER
THE WESTERN CARIB WILL CONTINUE TO YIELD A STRONG EAST WIND FLOW
TONIGHT THROUGH SATURDAY. AMPLE LOW LEVEL MOISTURE BEING TRANSPORTED
WESTWARD...COUPLED WITH ENHANCED LOW LEVEL CONVERGENCE AND UPPER
LEVEL DIVERGENCE ASSOCIATED WITH THE UPPER LEVEL LOW WILL RESULT
IN SIGNIFICANTLY INCREASING THE CHANCES FOR RAIN THROUGH THIS
PERIOD. THERE IS A HIGH POSSIBILITY OF CONVECTIVE LINES DEVELOPING
WITH SHOWERS/STORMS TRAINING (ONE AFTER THE OTHER) AFFECTING
EASTERN AREAS OF SOUTH FLORIDA. THIS COULD RESULT IN LOCALLY HEAVY
RAINFALL ESPECIALLY ACROSS THE ATLANTIC COAST. RAINFALL AMOUNTS
THIS WEEKEND COULD BE IN THE 3 TO 6 INCH RANGE ACROSS MOST OF THE
WEST PALM BEACH...FORT LAUDERDALE...AND MIAMI METROPOLITAN
AREAS...WITH THE HIGHEST TOTALS EXPECTED TO BE NEAR THE COAST.
ISOLATED RAINFALL AMOUNTS COULD BE HIGHER SHOULD SHOWERS OR STORMS
MOVE OVER A SAME LOCATION FOR LONG DURATION. THE INTERIOR AND GULF COAST
OF SOUTH FLORIDA COULD RECEIVE 2 TO 4 INCHES OF RAIN THROUGH THIS
PERIOD.

MODELS STILL ADVERTISE THE FORMATION AND DEVELOPMENT OF A HYBRID
LOW/CYCLONE SOUTH OF THE AREA SATURDAY...HOWEVER THEY DIFFER
SIGNIFICANTLY AS TO WHERE THIS COULD HAPPEN. GFS CONTINUES TO
INSIST IT WILL BE SE OF SOUTH FLORIDA AND MOVE NORTHWARD PARALLEL
TO THE COAST, WHILE ECMWF IS VERY PERSISTENT IN DEVELOPING THE LOW
OVER THE ERN GULF OF MEXICO AND MOVES IT NORTH. THIS SHOWS
DIFFERENT IMPACTS ON THE LOCAL AREA DEPENDING WHAT MODEL TURN OUT
TO BE RIGHT. GFS PUTS MOST OF THE HEAVY PRECIP ACROSS CENTRAL
FLORIDA WITH SLIGHTLY LOWER WINDS OVER SOUTH FLORIDA. ECMWF, ON
THE OTHER HAND...HAS INCREASED CONVECTIVE ACTIVITY...HEAVIER
PRECIP AND HIGHER WINDS OVER SOUTH FLORIDA MAINLY LATE SATURDAY
AND SATURDAY NIGHT. SINCE ECMWF HAS BEEN MORE CONSISTENT WITH THIS
SCENARIO...THIS FORECAST PACKAGE WILL TREND TOWARD THAT MODEL
SOLUTION...HENCE THE HIGH POPS...HEAVIER RAIN AND HIGHER WINDS
INDICATED THROUGH THIS PERIOD.

LONG TERM...MONDAY THROUGH FRIDAY...IN TRENDING TOWARD THE ECMWF
WL START AN IMPROVING TREND MONDAY WITH SHOWERS AND STORMS
DECREASING AS THE SURFACE LOW MOVES NORTH OVER ERN GULF. BY
WEDNESDAY THE LOW IS EXPECTED TO MOVE NEWD ACROSS NORTH FLORIDA
AND RAPIDLY OVER THE CAROLINAS. MDLS INDICATE A POSSIBLE FRONTAL
BOUNDARY BEING DRAGGED SE ACROSS THE LOCAL AREA THU NIGHT WITH
DRIER WX CONDITIONS AFTER THAT.

MARINE...WINDS AND SEAS SHOULD CONTINUE TO INCREASE WITH ROUGH
CONDITIONS EXPECTED OVER ALL WATERS TONIGHT AND PERSISTING AT
LEAST THROUGH SUNDAY. A SMALL CRAFT ADVISORY WILL CONTINUE IN
EFFECT FOR ALL THE ATLANTIC WATERS AND BISCAYNE BAY AND A NEW
ADVISORY WILL TAKE EFFECT THIS EVENING OVER THE GULF OF MEX WATERS
AND LAKE OKEECHOBEE.

FIRE WEATHER...NO PROBLEMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  78  84  76  85 / 50 80 60 50
FORT LAUDERDALE  78  85  78  86 / 50 60 60 50
MIAMI            76  86  76  86 / 50 60 60 50
NAPLES           73  88  72  87 / 30 60 40 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH SUNDAY EVENING FOR COASTAL BROWARD-COASTAL
     MIAMI DADE-COASTAL PALM BEACH-FAR SOUTH MIAMI DADE-INLAND
     BROWARD-INLAND MIAMI DADE-INLAND PALM BEACH-METRO BROWARD-
     METRO MIAMI DADE-METRO PALM BEACH.

AM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT SUNDAY FOR BISCAYNE BAY-
     COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
     20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO
     OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL
     WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET TO
     DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.

GM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT SUNDAY FOR COASTAL WATERS
     FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
     WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
     GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
     FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...47/RGH
AVIATION/RADAR...30/KOB
Hazardous weather outlook, Oct 8, 12:10 AM EDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1210 AM EDT SAT OCT 8 2011

FLZ063-066>075-168-172>174-081645-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1210 AM EDT SAT OCT 8 2011

...FLOOD WATCH SOUTHEAST FLORIDA UNTIL SUNDAY EVENING...
...DANGEROUS RIP CURRENTS ATLANTIC BEACHES/HAZARDOUS MARINE CONDITIONS THROUGH THE WEEKEND...
...STRONG WIND GUSTS POSSIBLE TONIGHT THROUGH SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

FLOODING: LOCALLY HEAVY RAIN IS POSSIBLE OVERNIGHT WITH RAINFALL
RATES OF AROUND 3 INCHES AN HOUR IN THE HEAVIEST SHOWERS AND
THUNDERSTORMS. THIS WILL CONTINUE TO RESULT IN ISOLATED STREET
FLOODING AND FLOODING OF LOW LYING AREAS OVERNIGHT. A
FLOOD WATCH IS IN EFFECT FOR PALM BEACH, BROWARD, AND MIAMI-DADE
COUNTIES TONIGHT THROUGH SUNDAY EVENING.

RIP CURRENTS: STRONG RIP CURRENTS WILL OCCUR AT THE ATLANTIC
BEACHES, SO SWIMMING IS NOT ADVISED.

THUNDERSTORMS: ISOLATED THUNDERSTORMS WILL CONTINUE ALONG THE
ATLANTIC COAST AND ADJACENT WATERS. OCCASIONAL LIGHTNING STRIKES,
VERY HEAVY RAINFALL AND GUSTY WINDS WILL BE THE THREATS FROM THE
THUNDERSTORMS.

WIND: GUSTY WINDS TO 40 TO 50 MPH WILL BE POSSIBLE IN THE HEAVIER
SHOWERS AND THUNDERSTORMS.

WATERSPOUTS: ISOLATED WATERSPOUTS WILL REMAIN POSSIBLE OVER THE
ADJACENT ATLANTIC WATERS.

WAVES: SEAS UP TO 6 TO 9 FEET ARE EXPECTED ACROSS THE ATLANTIC
WATERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EAST NORTHEAST WINDS WILL STRENGTHEN ACROSS THE AREA THIS
WEEKEND. THIS WILL RESULT IN HAZARDOUS BOATING CONDITIONS WITH
SIGNIFICANT COASTAL IMPACTS INCLUDING DANGEROUS RIP CURRENTS,
POSSIBLE BEACH EROSION AND MINOR COASTAL FLOODING ALONG THE
ATLANTIC COAST THIS WEEKEND. HIGH SURF IS POSSIBLE ALONG THE PALM
BEACHES THIS WEEKEND...AND A HIGH SURF ADVISORY MAY BE NEEDED.

A HEAVY RAIN EVENT IS POSSIBLE ALONG THE ATLANTIC COAST THIS
WEEKEND. RAINFALL AMOUNTS OF 3 TO 6 INCHES ARE EXPECTED ALONG THE
ATLANTIC COAST WITH 2 TO 4 INCHES OVER THE INTERIOR AND GULF
COAST. EXCESSIVE RAINFALL IS POSSIBLE IS ISOLATED LOCALES ALONG
THE ATLANTIC COAST, WHICH COULD LEAD TO FLOODING.

IT WILL BE WINDY ALONG THE ATLANTIC COAST THIS WEEKEND, ESPECIALLY
SATURDAY AND SATURDAY NIGHT. STRONG WIND GUSTS WILL BE POSSIBLE,
ESPECIALLY IN THUNDERSTORMS WHICH DEVELOP.

PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS ON
THIS DEVELOPING WEATHER SITUATION.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER,
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, Oct 8, 12:45 AM EDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1245 AM EDT SAT OCT 8 2011

FLZ073-074-173-080515-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
1245 AM EDT SAT OCT 8 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MIAMI-DADE COUNTY

* UNTIL 115 AM EDT

* AT 1243 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MIAMI
  SPRINGS TO KENDALL...AND MOVING WEST AT 20 MPH.

* THE LINE OF STORMS WILL AFFECT...
  WESTCHESTER...
  SWEETWATER...
  WEST KENDALL...
  KENDALE LAKES...
  INTERSECTION KROME AND KENDALL DRIVE...
  MICCOSUKEE RESORT...
  AND SURROUNDING COMMUNITIES.

GUSTY WINDS OF 3O TO 40 MPH IS EXPECTED WITH THIS LINE OF STORMS...
BUT ISOLATED LOCALES COULD SEE STRONG GUSTS TO AROUND 50 MPH.
THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.

LAT...LON 2580 8026 2567 8029 2564 8052 2583 8053
TIME...MOT...LOC 0444Z 091DEG 18KT 2582 8033 2567 8035

GREGORIA
Local storm report, Oct 8, 12:49 AM EDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1249 AM EDT SAT OCT 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     MARINE TSTM WIND MIAMI BEACH             25.81N 80.13W
10/08/2011  E58 MPH          MIAMI-DADE         FL   PUBLIC

            A MARINER ON BISCAYNE BAY JUST NORTH OF GOVERNMENT CUT
            REPORTED STRONG WIND GUSTS ESTIMATED TO BE AS HIGH AS 50
            KNOTS IN A THUNDERSTORM.

&&

GREGORIA
Special weather statement, Oct 8, 12:56 AM EDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1256 AM EDT SAT OCT 8 2011

FLZ073-074-080515-
INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL
1256 AM EDT SAT OCT 8 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MIAMI-DADE COUNTY

* UNTIL 115 AM EDT

* AT 1252 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER DORAL WITH
  A WIND GUST OF 56 MPH JUST MEASURED AT CBS4 IN DORAL. THIS STORM
  WAS MOVING WES AT 20 MPH.

* THE STORM WILL AFFECT...
  DORAL...
  SWEETWATER...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF AROUND 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2571 8045 2587 8047 2582 8027 2576 8031
TIME...MOT...LOC 0455Z 087DEG 16KT 2579 8035

GREGORIA
Local storm report, Oct 8, 1:01 AM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
101 AM EDT SAT OCT 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     TSTM WND GST     DORAL                   25.84N 80.36W
10/08/2011  M56 MPH          MIAMI-DADE         FL   BROADCAST MEDIA

            CBS4 IN DORAL RECORDED A WIND GUST OF 56 MPH ASSOCIATED
            WITH A THUNDERSTORM.

&&

GREGORIA
Local storm report, Oct 8, 1:03 AM EDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
103 AM EDT SAT OCT 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 AM     HEAVY RAIN       DORAL                   25.84N 80.36W
10/08/2011  M0.78 INCH       MIAMI-DADE         FL   BROADCAST MEDIA

            CBS4 IN DORAL MEASURED 0.78 INCHES OF RAIN IN 15 MINUTES.

&&

GREGORIA
Local storm report, Oct 8, 1:59 AM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
159 AM EDT SAT OCT 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 AM     TSTM WND GST     HOLLYWOOD               26.03N 80.17W
10/08/2011  M45 MPH          BROWARD            FL   MESONET

            A WIND GUST OF 45 MPH WAS RECORDED AT HOLLYWOOD MEMORIAL
            REGIONAL HOSPITAL.

&&

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 8:09 PM EDTSpecial Weather StatementMFLMiami-Dade21 min
Oct 7, 8:18 PM EDTSpecial Marine WarningMFL27 min
Oct 7, 8:36 PM EDTSpecial Weather StatementMFLBroward24 min
Oct 7, 9:02 PM EDTAreal Flood AdvisoryMFLMiami-Dade118 min
Oct 7, 9:07 PM EDTSpecial Marine WarningMFL53 min
Oct 7, 9:24 PM EDTSpecial Marine WarningMFL17 min
Oct 7, 9:30 PM EDTSpecial Weather StatementMFLBroward30 min
Oct 7, 9:34 PM EDTSpecial Weather StatementMFLMiami-Dade41 min
Oct 7, 10:04 PM EDTSpecial Marine WarningMFL86 min
Oct 7, 10:09 PM EDTFlood WatchMFLBroward, Miami-Dade, Palm Beach46 hr
Oct 7, 10:20 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade81 min
Oct 7, 10:22 PM EDTSpecial Weather StatementMFLBroward38 min
Oct 7, 10:26 PM EDTSpecial Weather StatementMFLPalm Beach19 min
Oct 7, 10:56 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Oct 7, 11:03 PM EDTSpecial Marine WarningMFL87 min
Oct 7, 11:23 PM EDTSpecial Weather StatementMFLMiami-Dade22 min
Oct 7, 11:37 PM EDTAreal Flood AdvisoryMFLMiami-Dade53 min
Oct 7, 11:52 PM EDTSpecial Weather StatementMFLMiami-Dade23 min
Oct 7, 11:59 PM EDTSpecial Marine WarningMFL2 hr
Oct 8, 12:18 AM EDTSpecial Weather StatementMFLMiami-Dade27 min
Oct 8, 12:29 AM EDTAreal Flood AdvisoryMFLMiami-Dade79 min
Oct 8, 12:45 AM EDTSpecial Weather StatementMFLMiami-Dade30 min
Oct 8, 12:56 AM EDTSpecial Weather StatementMFLMiami-Dade19 min
Oct 8, 12:59 AM EDTAreal Flood AdvisoryMFLMiami-Dade61 min
Oct 8, 4:51 AM EDTGale WatchMFL8 hr
Oct 8, 4:51 AM EDTSmall Craft AdvisoryMFL8 hr
Oct 8, 4:57 AM EDTSpecial Marine WarningMFL35 min
Oct 8, 5:00 AM EDTSpecial Weather StatementMFLPalm Beach30 min
Oct 8, 9:45 AM EDTSpecial Marine WarningMFL90 min
Oct 8, 11:01 AM EDTSpecial Weather StatementMFLBroward59 min
Oct 8, 11:04 AM EDTSpecial Marine WarningMFL56 min
Oct 8, 11:53 AM EDTSpecial Weather StatementMFLMiami-Dade52 min
Oct 8, 12:17 PM EDTWind AdvisoryMFLBroward, Miami-Dade, Palm Beach16 hr
Oct 8, 12:28 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Oct 8, 12:35 PM EDTSpecial Weather StatementMFLMiami-Dade55 min
Oct 8, 12:37 PM EDTGale WarningMFL25 hr
Oct 8, 12:53 PM EDTTornado WarningMFLMiami-Dade52 min
Oct 8, 2:20 PM EDTSpecial Marine WarningMFL55 min
Oct 8, 2:26 PM EDTFlash Flood WarningMFLMiami-Dade6 hr
Oct 8, 3:32 PM EDTSpecial Marine WarningMFL58 min

Nearby

High Surf Advisories in Florida, 2011Every high surf advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.